Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3327
Title: On the largest tree of given maximum degree in a connected graph
Authors: Caro, Y
Krasikov, I
Roditty, Y
Issue Date: 1991
Publisher: Wiley
Citation: Journal of Graph Theory. 15(1): 7-13
Abstract: We prove that every connected graph G contains a tree T of maximum degree at most k that either spans G or has order at least k(G) + 1, where (G) is the minimum degree of G. This generalizes and unifies earlier results of Bermond [1] and Win [7]. We also show that the square of a connected graph contains a spanning tree of maximum degree at most three.
URI: http://bura.brunel.ac.uk/handle/2438/3327
DOI: http://dx.doi.org/10.1002/jgt.319015010
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Article_info.txt197 BTextView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.